# SDR IXXA2024050300001

- Difficulty date: March 14, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 111,965 hours, 19,754 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 148T2140
- Condition: Cracked
- Location: Bs 1810 Rbl 28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE LEFT SIDE OF HORIZONTAL INNER CHORD LOOKING AFT, R/H HORIZONTAL INNER CHORD AT STA 1809.5 RBL 28. CRACK LOCATED AT THE 7 OCLOCK POSITION ON THE LOWER ROW MOST INBOARD FASTENER EXTENDING TO THE END OF THE PART.
